MAUDE Adverse Event Report: KARL STORZ SE & CO.KG HOPKINS TELESCOPE 6°

KARL STORZ SE & CO.KG HOPKINS TELESCOPE 6°
Model Number R27092AMA
Medical Device Problem Codes Optical Problem (3001); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device will be forwarded to the manufacturer for further investigation.Should relevant additional information / investigation results become available, a supplemental medwatch report will be submitted unsolicited.This event is filed under internal complaint (b)(4).
 
Event or Problem Description
It has been reported the scope had image issue during procedure.No negative impact in state of health reported.
 
Additional Manufacturer Narrative
The device will not be forwarded to the manufacturer for further investigation.Should relevant additional information / investigation results become available, a supplemental medwatch report will be submitted unsolicited.This event is filed under internal complaint id (b)(4).
 
Additional Manufacturer Narrative
Result of investigation: the device in question was not returned to karl storz tuttlingen.Therefore, a technical inspection is not possible.The customer reported an "image issue.A precise analysis of the cause cannot be carried out because the product was scrapped and it is therefore no longer available.Based on the images provided to us by (b)(6), severe damage in the form of an impact mark/bruise in the distal area of the shaft is visible.Also clearly visible is the significant clouding of the distal cover glass, which could indicate a possible leak in this area.The detailed images show foreign particles in the rod lens system and almost complete shading of the optical system.Based on the damage visible in the images, we currently assume that the rod lens system has been mechanically damaged by external influences, which has had a significant negative impact on the imaging and made further use of the optics impossible.This event is filed under internal complaint (b)(4).

Brand Name
HOPKINS TELESCOPE 6°
Common Device Name
HOPKINS TELESCOPE 6°
Manufacturer (Section D)
KARL STORZ SE & CO.KG
dr.karl-storz-strasse 34
tuttlingen, deu 78523 2
GM  785232
Manufacturer (Section G)
KARL STORZ SE & CO.KG
dr.karl-storz-strasse 34
tuttlingen, deu 78523 2
GM   785232
Manufacturer Contact
anja fair
2151 e. grand avenue
el segundo, CA 90245
4242188247
MDR Report Key23920811
Report Number9610617-2025-02464
Device Sequence Number8763547
Product Code FAJ
UDI-Device Identifier04048551233344
UDI-Public04048551233344
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K943176
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberR27092AMA
Device Catalogue NumberR27092AMA
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/19/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/15/2025
Supplement Date Received by Manufacturer01/05/2026
02/10/2026
Initial Report FDA Received Date12/30/2025
Supplement Report FDA Received Date01/07/2026
02/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown